# SDR 95ZZZX6230

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Seal
- Condition: Torn
- Location: Lt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATW - FLT 300 - LOUD AIRSPEED RELATED NOISE IN COCKPIT COMING FROM CAPTAIN'S SIDE WINDOW.  AIRCRAFT RETURNED TO ATW.  REMOVED AND REPLACED CAPTAIN'S DV WINDOW SEAL.  SEAL WAS TORN.
